Siwalik Giraffidae (Mammalia, Artiodactyla): A review

Author(s)Khalid Mahmood, Muhammad Akbar Khan, Muhammad Adeeb Babar and Muhammad Akhtar
Year Published2015
JournalPunjab University Journal of Zoology
Page Numbers31-36
Size118.93 KB
Abstract:

The article is based on the published literature regarding the family Giraffidae, particularly about the extinct Siwalik species. The provided information is collected from the previous published articles, aiming to produce the basic information of the Siwalik giraffids. The distribution of the Siwalik giraffid species is also briefly discussed.

Keywords: Mammalia, Vertebrate, Giraffidae, Miocene, Siwaliks
Authors: Khalid Mahmood, Muhammad Akbar Khan, Muhammad Adeeb Babar and Muhammad Akhtar
Journal: Punjab University Journal of Zoology (2015) 31-36


FileAction
2015-Mahmood_Siwalik-Giraffidae-Mammalia-Artiodactyla-A-review.pdfDownload 
Terms and Conditions: Any PDF files provided by the GRC are for personal use only and may not be reproduced. The files reflect the holdings of the GRC library and only contain pages relevant to giraffe study, and may not be complete. Users are obliged to follow all copyright restrictions.